# SDR AALA202401243873

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 19,409 hours, 7,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M11998
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 20,799 hours, 8,623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR SHOWING DISARMED ON THE DOORS PAGE, THE PRESSURIZATION LIGHT IS FLASHING ON THE 4L DOOR. REMOVED AND REPLACED L4 DOOR SLIDE RAFT.
